RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2014, Volume 78, Issue 5, Pages 91–142 (Mi izv8118)  

This article is cited in 4 scientific papers (total in 4 papers)

Blow-up of solutions of an abstract Cauchy problem for a formally hyperbolic equation with double non-linearity

M. O. Korpusov, A. A. Panin

M. V. Lomonosov Moscow State University, Faculty of Physics

Abstract: We consider an abstract Cauchy problem for a formally hyperbolic equation with double non-linearity. Under certain conditions on the operators in the equation, we prove its local (in time) solubility and give sufficient conditions for finite-time blow-up of solutions of the corresponding abstract Cauchy problem. The proof uses a modification of a method of Levine. We give examples of Cauchy problems and initial-boundary value problems for concrete non-linear equations of mathematical physics.

Keywords: finite-time blow-up, generalized Klein–Gordon equations, non-linear hyperbolic equations, non-linear mixed boundary-value problems, field theory.

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-12018-офи-м


DOI: https://doi.org/10.4213/im8118

Full text: PDF file (780 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2014, 78:5, 937–985

Bibliographic databases:

Document Type: Article
UDC: 517.957
MSC: 35B44, 35L20, 35L70
Received: 17.03.2013

Citation: M. O. Korpusov, A. A. Panin, “Blow-up of solutions of an abstract Cauchy problem for a formally hyperbolic equation with double non-linearity”, Izv. RAN. Ser. Mat., 78:5 (2014), 91–142; Izv. Math., 78:5 (2014), 937–985

Citation in format AMSBIB
\Bibitem{KorPan14}
\by M.~O.~Korpusov, A.~A.~Panin
\paper Blow-up of solutions of an abstract Cauchy problem for a~formally hyperbolic equation with double non-linearity
\jour Izv. RAN. Ser. Mat.
\yr 2014
\vol 78
\issue 5
\pages 91--142
\mathnet{http://mi.mathnet.ru/izv8118}
\crossref{https://doi.org/10.4213/im8118}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3308646}
\zmath{https://zbmath.org/?q=an:06381145}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2014IzMat..78..937K}
\elib{http://elibrary.ru/item.asp?id=22834330}
\transl
\jour Izv. Math.
\yr 2014
\vol 78
\issue 5
\pages 937--985
\crossref{https://doi.org/10.1070/IM2014v078n05ABEH002714}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000344454800005}
\elib{http://elibrary.ru/item.asp?id=23997812}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84908507289}


Linking options:
  • http://mi.mathnet.ru/eng/izv8118
  • https://doi.org/10.4213/im8118
  • http://mi.mathnet.ru/eng/izv/v78/i5/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Ciarletta, B. Straughan, V. Tibullo, “Explosive instabilities for a generalized second grade fluid”, J. Math. Anal. Appl., 432:2 (2015), 945–953  crossref  mathscinet  zmath  isi  elib  scopus
    2. M. O. Korpusov, “Critical exponents of instantaneous blow-up or local solubility of non-linear equations of Sobolev type”, Izv. Math., 79:5 (2015), 955–1012  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    3. M. Dimova, N. Kolkovska, N. Kutev, “Revised concavity method and application to Klein-Gordon equation”, Filomat, 30:3 (2016), 831–839  crossref  mathscinet  zmath  isi  elib  scopus
    4. M. O. Korpusov, “Solution blow-up in a nonlinear system of equations with positive energy in field theory”, Comput. Math. Math. Phys., 58:3 (2018), 425–436  mathnet  crossref  crossref  isi  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:379
    Full text:61
    References:47
    First page:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019